# SDR DALA13058306817

- Difficulty date: October 30, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 46,192 hours, 13,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 1470 BETWEEN S4-5L.  BLENDED DAMAGED AREA AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-01. REPAIRED IAW SRM 53-00-01.
